# SDR GAIA99262

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING HEAVY C-MAINTENANCE CHECK AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  UPON REMOVAL OF LT WING AFT BOTTLE BOLT BUSHING, FOUND INNER RACE GOUGED.  REPAIRED GOUGE IAW REO W00008 AND 8110-3, DATED 12-2-99.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
